The Galerkin Approximation to Forward-Backward Stochastic Partial Differential Equations
In this paper, the authors utilized the Galerkin approximation scheme approach to solve a class of fully coupled forward-backward stochastic partial differential equations in an infinite dimensional functional setup.
Elliptic Partial Differential Equations, SIAM Journal on Numerical Analysis, Vol. 42, Iss. 2 (2004).
 Bl¨omker, D. and Jentzen, A. Galerkin Approximations for the Stochastic Burgers Equation, SIAM
Journal on Numerical Analysis, Vol. 51, No.1 (2013), 694-715.
 Breckner, H. Galerkin Approximation and the Strong Solution of the Navier-Stokes Equation, Journal
of Applied Mathematics and Stochastic Analysis, 13:3 (2000), 239–259.
 Chow, P. L. Stochastic Partial Differential Equations, Taylor & Francis Group, Boca Raton, 2007.
 Douglas, J., Ma, J. and Protter, P. Numerical methods for forward-backward stochastic differential
equations, The Annals of Applied Probability, Vol. 6, No. 3, 940-968, 1996.
 Grecksch, W. and Kloeden, P. E. Time-Discretised Galerkin Approximations of Parabolic Stochastic
PDEs, Bull. Austral. Math. Soc., Vol. 54, 79-85, 1996.
 Hu, Y. On the solution of forward-backward SDEs with monotone and continuous coefficients, Nonlinear
Anal., 42 (2000) 1–12.
 Hu, M. and Jiang, L. An efficient numerical method for forward-backward stochastic differential equations
driven by G-Brownian motion, Applied Numerical Mathematics, Vol. 164, 578-597, 2021.
 Lin, X., Chen, Y. and Huang, Y. Galerkin Spectral Approximation of Optimal Control Problems with
L2-norm Control Constraint, Applied Numerical Mathematics, Vol. 150, 418-432, 2020.
 Ma, J., Protter, P. and Yong, J. Solving Forward-Backward Stochastic Differential Equations Explicitly–
A Four Step Scheme, Prob. Th. & Rel. Fields, 98 (1994), 339–359.
 Ma, J., Yin, H., and Zhang, J. On non-Markovian forward-backward SDEs and Backward SPDEs,
Stochastic Processes and their Applications, 122 (2012) 3980-4004.
 Ma, J. and Yong, J. Adapted solution of a degenerate backward spde, with applications, Stochastic
Processes and their Applications, 70 (1997), 59–84.
 Ma, J. and Yong, J. On linear, degenerate backward stochastic partial differential equations, Probab.
Theory Related Fields 113 (1999), no. 2, 135–170.
 Ma, J. and Yong, J. Forward-Backward Stochastic Differential Equations and their Applications,
Springer-Verlag, Berlin, 2007.
 Yin, H. Solvability of Forward-Backward Stochastic Partial Differential Equations with Non-Lipschitz
Coefficients, Journal of Progressive Research in Mathematics, Vol 18, No. 1, April 2021.
Copyright (c) 2023 Journal of Progressive Research in Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.